# SDR PNSA000203

- Difficulty date: February 11, 2000
- Submitted: March 6, 2000
- Operation: Air carrier
- Aircraft: N3588Z
- Make and model: Piper PA-31-350
- Aircraft serial: 318052130
- Aircraft time: 9,289 hours
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Lack Of Lube
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR WOULD NOT LOCK IN THE UP POSITION.  RETURNED TO BASE.  CLEANED AND LUBED GEAR, OPERATIONAL FLIGHT OK.
